# SDR GTIA2021020135579

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 6,055 hours, 2,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Depleted
- Location: R2 Door Assist
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST NEEDS SERVICING.  SERVICED R2 DOOR ASSIST IAW AMM 52-10-00.
